Alert archive / Colorado / Red Flag Warnings in 2013
Red Flag Warning 38, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Nov 8, 2013, 12:26 PM MST for 7 counties in Colorado. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2013, 12:26 PM MST (19:26 UTC)
- Expired
- Nov 8, 2013, 5:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Bent County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Kiowa County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 39 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3017 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991 WWUS85 KPUB 081926 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1226 PM MST FRI NOV 8 2013 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...227...228...231...234...235 AND 236... COZ222-227-228-231-234>236-090000- /O.NEW.KPUB.FW.W.0038.131108T1926Z-131109T0000Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- CROWLEY COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- 1226 PM MST FRI NOV 8 2013 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...227...228...231...234...235 AND 236... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...231... 234...235 AND 236. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
2 follow-up statements
981 WWUS85 KPUB 082157 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MST FRI NOV 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...227...228...231...234...235 AND 236... COZ222-227-228-231-234>236-090000- /O.CON.KPUB.FW.W.0038.000000T0000Z-131109T0000Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- CROWLEY COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- 257 PM MST FRI NOV 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...227...228...231...234...235 AND 236... * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...231... 234...235 AND 236. * WINDS...NORTHWEST 10 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
846 WWUS85 KPUB 082356 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 456 PM MST FRI NOV 8 2013 ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST...| COZ222-227-228-231-234>236-090100- /O.EXP.KPUB.FW.W.0038.000000T0000Z-131109T0000Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- CROWLEY COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- 456 PM MST FRI NOV 8 2013 ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON ' FOR FIRE WEATHER ZONES 222...227...228...231...234...235 AND 236... WINDS WERE SLOWLY DECREASING ACROSS THE WARNING AREA...WHILE RELATIVE HUMIDITY HAS INCREASED TO ABOVE 15 PERCENT AT MOST LOCATIONS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 8, 10:55 AM MST, 1 hour 31 minutes earlier.
Area forecast discussion, Nov 8, 10:55 AM MST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1055 AM MST FRI NOV 8 2013 .UPDATE... ISSUED AT 1039 AM MST FRI NOV 8 2013 UPDATED SHORT TERM GRIDS FOR LOWER DEW POINTS DURING THE AFTERNOON. FOR WINDS...USED OUTPUT FROM THE LOCAL 4KM WRF MODEL BECAUSE IT APPEARS TO HAVE THE BEST HANDLE ON THE GAP FLOWS THROUGH THE ARKANSAS RIVER VALLEY INTO PUEBLO COUNTY. LOCAL WRF ALSO APPEARS TO BE HANDLING WINDS BETTER ALONG LEE OF RAMPART RANGE IN NORTHERN EL PASO COUNTY. SOME LOCAL AREAS OF RED FLAG CRITERIA ARE OCCURRING OVER NORTHERN EL PASO COUNTY AND IN PUEBLO COUNTY. DECIDED THE AREA IS TOO LOCALIZED FOR RED FLAG WARNING FOR THESE ZONES. UPDATE ISSUED AT 851 AM MST FRI NOV 8 2013 NARROW RIBBON OF GUSTY WINDS CONTINUE OVER THE RAMPART RANGE AND ALONG THE WESTERN EDGE OF THE AIR FORCE ACADEMY. ACADEMY SENSORS OVER THE RAMPART RANGE AND IN THE IMMEDIATE LEE OF THE RANGE SHOW WIND GUSTS IN THE 55 TO 65 KNOT RANGE...WHILE A COUPLE MILES TO THE EAST KAFF IS GUSTING TO AROUND 25 KNOTS. BELIEVE THE STRONGEST WINDS AT THE ACADEMY ARE OCCURRING NOW. WATER VAPOR LOOP SHOWS DRYING ASSOCIATED WITH MOUNTAIN WAVE MOVING TO THE SOUTH OF THE REGION. UPDATED SHORT TERM GRIDS FOR CURRENT GUSTY WINDS AND ANTICIPATED GRADUAL WEAKENING. UPDATE ISSUED AT 742 AM MST FRI NOV 8 2013 TEMPERATURES CONTINUE TO WARM UP QUICKLY THIS MORNING AS WINDS AND MIXING INCREASE. ALSO...ADJUSTED SKY FORECASTS AND BROUGHT OTHER SHORT TERM GRID ELEMENTS INTO ALIGNMENT WITH OBSERVATIONS. LW UPDATE ISSUED AT 609 AM MST FRI NOV 8 2013 INCREASED WINDS AND MIXING HAVE REALLY BROUGHT TEMPERATURES UP TO MILD LEVELS FOR THIS TIME OF MORNING ALONG AND NEAR PARTS OF THE MOUNTAINS. LOADED LATEST OBSERVATIONS INTO FRONT END OF FORECAST GRIDS TO BETTER REFLECT REALITY. LW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 346 AM MST FRI NOV 8 2013 ...DRY...MILD AND WINDY IN PLACES... DRY...WESTERLY FLOW OVER SOUTHERN COLORADO TODAY...WITH A FAST MOVING DISTURBANCE PASSING BY TO THE NORTH. DISTURBANCE IS DRY. MAIN IMPACT WILL BE TO BRING MILD TEMPS AND WIND TO THE AREA. THE STRONGEST WINDS WILL LIKELY BE ALONG AND NEAR THE EASTERN SLOPES OF THE MOUNTAINS...ESPECIALLY ACROSS THE PIKES PEAK REGION THIS MORNING. THIS AREA COULD SEE A FEW GUSTS OVER 50 MPH ALONG THE EAST SLOPES OF THE RAMPARTS THIS MORNING...WITH A FEW GUSTS OVER 70 MPH ON TOP OF PIKES PEAK. AREAS OF BREEZY TO WINDY CONDITIONS ELSEWHERE TODAY WITH GUSTS OVER 40 MPH POSSIBLE. COULD BE NEAR CRITICAL FIRE WEATHER CONDITIONS OVER PARTS OF THE PLAINS TODAY. HOWEVER...SUCH CONDITIONS ARE NOT EXPECTED TO BE WIDESPREAD ENOUGH OR OF LONG ENOUGH DURATION TO REQUIRE FIRE WEATHER HIGHLIGHTS. FIRE WEATHER HAZARD CHECKER ONLY FOUND POCKETS OF CRITICAL CONDITIONS FOR SHORT DURATIONS. A WEAK COOL FRONT WILL TRY AND BACK INTO THE PLAINS TONIGHT BEHIND THE SYSTEM THAT MOVES BY TO THE NORTH TODAY. NOT MUCH IMPACT EXPECTED FROM THE FRONT OTHER THAN A WEAK WIND SHIFT AND AN INTRUSION OF SLIGHTLY COOLER AIR. COULD BE SOME PATCHES OF CLOUDS AROUND ACROSS THE PLAINS BY SATURDAY MORNING...OTHERWISE DRY SKIES EXPECTED. LW .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 346 AM MST FRI NOV 8 2013 SATURDAY-SUNDAY...GENERALLY WEAK WESTERLY FLOW PROGGED ACROSS THE REGION THROUGH THE WEEKEND WITH FASTER ZONAL FLOW OVER THE NORTHERN TIER OF STATES KEEPING GENERALLY WARM AND DRY WEATHER IN PLACE ACROSS THE STATE. SFC HIGH PRESSURE BUILDING ACROSS THE HIGH PLAINS SATURDAY KEEPS LOW LEVEL UPSLOPE IN PLACE ACROSS EASTERN COLORADO WITH HIGHS SOME 5-10 DEGREES COOLER THAN FRIDAY...THOUGH STILL AT OR SLIGHTLY ABOVE SEASONAL READINGS. WITH ONLY SLIGHT COOLING ALOFT ON SATURDAY...TEMPERATURES ACROSS THE MTS AND HIGH VALLEYS EXPECTED TO BE SIMILAR OR SLIGHTLY COOLER THAN FRIDAY. TEMPS ALOFT WARM SLIGHTLY ACROSS THE STATE ON SUNDAY AS HIGH AMPLITUDE RIDGING STARTS TO BUILD ACROSS THE GREAT BASIN. THIS WILL ALLOW FOR HIGHS TO BE FEW DEGREES WARMER THAN SATURDAY AREA WIDE. MONDAY-TUESDAY...HIGH AMPLITUDE RIDGING CONTINUES TO BUILD ACROSS THE GREAT BASIN ALLOWING FOR A COOL CANADIAN AIRMASS TO SLIDE DOWN ACROSS THE NORTHERN AND CENTRAL HIGH PLAINS AND INTO EASTERN COLORADO. LATEST MODELS IN BETTER AGREEMENT THAT THIS COOL AIRMASS WILL START TO MOVE INTO EASTERN COLORADO MONDAY AFTERNOON WITH THE WARMEST READINGS LIKELY ACROSS THE SOUTHERN I-25 CORRIDOR. SHALLOW COOL AIRMASS CONTINUES TO OOZE ACROSS ALL OF THE PLAINS MONDAY EVENING WITH STRATUS FILLING IN MONDAY NIGHT ALONG WITH POSSIBLE LIGHT DRIZZLE AND FREEZING DRIZZLE INTO TUESDAY MORNING...ESPECIALLY ACROSS THE HIGHER TERRAIN ALONG AND WEST OF THE I-25 CORRIDOR. SKIES SLOWLY CLEAR TUESDAY AFTERNOON AS COOL AIRMASS SLOWLY DRAINS FROM WEST TO EAST ACROSS THE PLAINS KEEPING THE COOLEST READINGS ACROSS THE LOWER ARKANSAS RIVER VALLEY ON TUESDAY. FURTHER WEST...DRY WEATHER TO PERSIST WITH NOT MUCH CHANGE IN TEMPERATURES. WEDNESDAY-THURSDAY...LONGER TERM MODELS REMAIN IN DECENT AGREEMENT OF ANOTHER SHORT WAVE DIGGING ACROSS THE ROCKIES WEDNESDAY NIGHT AND THURSDAY...SUPPORTING CHANCES OF LIGHT PRECIPITATION AREA WIDE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1039 AM MST FRI NOV 8 2013 VFR AT ALL SITES. AT KPUB...EXPECT GUSTY WEST WINDS TO CONTINUE THROUGHOUT THE DAY. GAP FLOW OF WEST WINDS THROUGH THE ARKANSAS RIVER VALLEY WILL MIX TO THE SURFACE. ONCE SURFACE HEATING ENDS AROUND SUNSET...WINDS WILL BECOME LIGHT WESTERLY. AT KCOS...WIND FORECAST WILL BE CHALLENGING DURING THE DAY. GUSTY WEST TO NORTHWEST GAP WINDS ARE OCCURRING IN THE GAP BETWEEN PIKES PEAKS AND THE KENOSHA RANGE TO THE NORTH...AND GUSTY WEST TO NORTHWEST WINDS ARE OCCURRING OVER NORTHERN EL PASO COUNTY. AS WINDS TURN MORE TOWARDS THE NORTHWEST DURING THE AFTERNOON...GUSTY NORTHWEST WINDS COULD REACH KCOS. DECIDED TO GO WITH GUSTY NORTHWEST WINDS DURING THE AFTERNOON. KCOS WILL BE ON THE SOUTHERN EDGE OF THESE NORTHWEST WINDS...AND WOULD NOT BE SURPRISED TO SEE WINDS VARY BETWEEN GUSTY NORTHWEST AND LIGHT SOUTHEAST THROUGHOUT THE AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...PGW SHORT TERM...LW LONG TERM...MW AVIATION...PGW
Hazardous weather outlook, Nov 8, 5:55 AM MST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 555 AM MST FRI NOV 8 2013 COZ058>089-093>099-091300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 555 AM MST FRI NOV 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 50/23
In the hours before
Special weather statement, Nov 8, 9:19 AM MST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 919 AM MST FRI NOV 8 2013 COZ081-081715- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 919 AM MST FRI NOV 8 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...WHICH INCLUDES THE WALDO CANYON BURN SCAR. LOCALIZED VERY STRONG WINDS WILL CONTINUE TO OCCUR ACROSS THE HIGHER TERRAIN WEST OF THE AIR FORCE ACADEMY AND NORTHWEST COLORADO SPRINGS THROUGH AT LEAST 10 AM. WINDS HAVE BEEN GUSTING TO AROUND 70 MPH... BUT WILL SUBSIDE THROUGH THE REST OF THE MORNING. DEAD TREES ON THE WALDO CANYON BURN SCAR WILL LIKELY BE TOPPLED BY THESE WINDS...AND POSE A HAZARD TO THOSE IN THE BURN SCAR.
Special weather statement, Nov 8, 10:27 AM MST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1027 AM MST FRI NOV 8 2013 COZ081-084-085-081800- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 1027 AM MST FRI NOV 8 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...THIS INCLUDES...NORTHWESTERN COLORADO SPRINGS...MONUMENT...AND PALMER LAKE. AT 1020 AM MST...WINDS WERE GUSTING OVER 50 MPH ON THE RAMPART RANGE...ON THE WALDO CANYON BURN SCAR...AND OVER 30 MPH ON THE AIR FORCE ACADEMY NORTH TO PALMER LAKE AND MONUMENT. THESE WINDS WERE FANNING A FIRE ON THE SOUTH SIDE OF MONUMENT. THESE GUSTY WINDS WILL PERSIST INTO THE NOON HOUR.
Special weather statement, Nov 8, 11:18 AM MST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1118 AM MST FRI NOV 8 2013 COZ081-084-085-081845- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 1118 AM MST FRI NOV 8 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...NORTHWESTERN COLORADO SPRINGS. AT 1108 AM MST...WINDS CONTINUED TO GUST TO NEAR 50 MPH ALONG THE CREST OF THE RAMPART RANGE. WINDS WERE GUSTING TO AROUND 30 MPH AT THE BASE OF THE RAMPART RANGE AT THE AIR FORCE ACADEMY...BUT HAD SUBSIDED TO GUSTS AROUND 20 MPH IN THE MONUMENT AND PALMER LAKE AREA. THE WINDS SHOULD CONTINUED TO SLOWLY SUBSIDE THROUGH THE NOON HOUR.
Nearby
Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.